# SDR SWIA2024081203

- Difficulty date: August 3, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N507SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000888
- Aircraft time: 7,320 hours, 4,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM # N507SY-8548  DENT IN UPPER FWD FUSELAGE SKIN BETWEEN FR 8 AND FR 7 BELOW STRGR 15R. PLEASE EVALUATE DENT AND CORRECT AS NECESSARY.     (C-CHECK RO 8/10/2024)    PERFORMED PERMANENT DOUBLER REPAIR ON RH FWD FUSELAGE SKIN FR 7-8 STGR 15R-17R REF. SRM 53-10-01/REPAIR 12P. CHANGE IN WEIGHT MEASURES 128.45 GRAMS. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
